# SDR USAASB01259

- Difficulty date: September 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS, IN THE AFT CABIN, THAT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
